Welcome to brand new Ask the Fish. Post your questions in different boards to get in touch with CTisus team & Dr. Elliot K. Fishman!
Our old Ask the Fish forum can be still viewed as an archive at https://ctisus.com/redesign-askfish/index.html.
We encourage all the users to register in this new forum to get answers to their questions since the posts in old forum will no longer be reviewed!
Thank you for visiting & looking forward to your feedback!

Author Topic: Patient getting sick during scanning with IV Contrast  (Read 2631 times)

[email protected]

  • Newbie
  • *
  • Posts: 1
    • View Profile
Patient getting sick during scanning with IV Contrast
« on: April 22, 2020, 06:25:08 am »
Hello Dr Fishman,

I hope you are well. We have an oncology patient attending regularly for CT. He is getting quite anxious as he has started vomitting quite quickly after IV contrast administration. Following consultation with his oncologist we tried 1mg Lorazepam and 1mg Granisetron orally i1 hour before his scan, he was still sick. On his next visit we plan to try a different contrast agent to see if that helps. Do you have any pearls of wisdom?

Best wishes

Liz